# SDR SWAA2022031101457

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS CHAFING DAMAGE AT DORSAL FIN FOOTPRINT BS 867 TO BS 872 BETWEEN STR 1 AND STR 2L. / REPAIRED DAMAGE ON FUSELAGE EXTERNAL SKIN AT DORSAL FIN FOOTPRINT BS 867 TO BS 872 BETWEEN STR 1 AND STR 2L PER ER #19-04143 REV IR AND EA #1-753-35512 REV IR
